# SDR SWIA201333338

- Difficulty date: April 26, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 25,974 hours, 21,417 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE, NOSE GEAR.  (FLT 6496)  STRAIGHTENED NLG WOW SENSOR BRACKET AND RE-INSPECTED THE GAP FOR NLG WOW SENSOR, IAW AMM.  PERFORMED SEVERAL GEAR SWINGS IAW AMM.  OPERATIONAL CHECK GOOD.
